# SDR A6WA202210208347

- Difficulty date: October 20, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Cap
- Part number: 601R31119131
- Part serial: NSA
- Condition: Corroded
- Location: Fs559+10 & Fs559
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27 FLOOR BEAM CAP FS559+48-FS559+80 HAS AREAS OF CORROSION  *****AIRCRAFT REMOVED FROM SERVICE***** INSTALLED NEW FABRICATED REPLACEMENT RBL 27 FLOOR BEAM CAP BETWEEN FS559+10 & FS559+121
